Jan. 23, 2020

  • 6:30 p.m.: Welcome
  • 6:40 p.m.: News from the Lab (10 minutes, Andre Salles)
  • 6:50 p.m.: Technology Developed at Fermilab (20 minutes, Charles Thangaraj)
  • 7:10 p.m.: Fermilab Open House and STEM career expo (20 minutes, Amanda Early)
  • 7:30 p.m.: CAB communication and Strategic Planning (30 min, Rebecca Thompson)
  • 8:00 p.m.: Update on traffic flow (10 min, Kim Mazur)
  • 8:10 p.m.: News from the Community: What Fermilab should know (15 min)
  • 8:30 Adjourn